# SDR QXEA200501599

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 20,106 hours, 28,479 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Timer
- Part number: 7749341
- Condition: Inoperative
- Location: Deice Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2281, PROP DE-ICE WILL NOT TEST ON TAXI WITH PROPS ABOVE 900.  REPLACED 3061 K1 AND K5 RELAY, CLEANED AND INSPECTED NR 1 AND NR 2 PROP BRUSH BLOCK AND SLIP RINGS.  REPLACED PROP DE-ICE TIME.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE
